# SDR MASA200601573

- Difficulty date: June 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,381 hours, 4,642 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6128 LAS - CAPTAIN REPORTED RUDDER LIMIT FAULT STATUS MSG.  MX PERFORMED S-POST.  ACFT CONTINUED OPERATIONS.
